Go to AfricaBib home

Go to AfricaBib home AfricaBib Go to database home

bibliographic database
Line
Previous page New search

The free AfricaBib App for Android is available here

Periodical article Periodical article
Title:Application du principe topologique du point fixe de Schauder é certaines classes d'équations intégrales réguliéres et singuliéres
Authors:Ohanjanian, V.
Shabani, J.
Year:1989
Periodical:Revue de l'Université du Burundi. Série, Sciences exactes
Issue:9
Period:November
Pages:89-108
Language:French
Notes:biblio. refs., ills.
Geographic term:world
Subjects:science and technology
mathematics
Mathematical analysis
Views